# SDR QXEA0101412

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 32,437 hours, 38,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EXIT SIGN ABOVE THE FOREWARD GALLEY LINTEL HAS SEVERAL BULBS THAT DID NOT ILLUMINATE. REPLACED LIGHT CARD ON EXIT SIGN ABOVE FORWARD GALLEY LINTEL. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
